Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Holomorphic motions for unicritical correspondences

Texto completo
Autor(es):
Siqueira, Carlos ; Smania, Daniel
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Nonlinearity; v. 30, n. 8, p. 3104-3125, AUG 2017.
Citações Web of Science: 0
Resumo

We study quasiconformal deformations and mixing properties of hyperbolic sets in the family of holomorphic correspondences z(r) + c, where r > 1 is rational. Julia sets in this family are projections of Julia sets of holomorphic maps on C-2, which are skew-products when r is integer, and solenoids when r is non-integer and c is close to zero. Every hyperbolic Julia set in C2 moves holomorphically. The projection determines a branched holomorphic motion with local (and sometimes global) parameterizations of the plane Julia set by quasiconformal curves. (AU)

Processo FAPESP: 10/17397-2 - Dinâmica de correspondências holomorfas
Beneficiário:Carlos Alberto Siqueira Lima
Linha de fomento: Bolsas no Brasil - Doutorado